MathSciNet Relay Station
MathSciNet bibliographic data
MR2173244 (2006e:39009) 39A11 (39A10)
Clark, C. A.; Kulenović, M. R. S.; Selgrade, James F. On a system of rational difference equations. American Mathematical Society Special Session on Difference Equations and Discrete Dynamics. J. Difference Equ. Appl. 11 (2005), no. 7, 565–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement